# SDR UALA2010083003195

- Difficulty date: August 28, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 53,216 hours, 6,366 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948501
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R CORNER EMERGENCY LIGHT STRIP NEAR DOOR STRIP HANGING OFF WALL.  SECURED EMERGENCY LIGHT STRIP NEAR DOOR 2R
